# SDR IPXA09M55670

- Difficulty date: April 6, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 51,371 hours, 6,287 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C TRANSFERRED FROM DMI-LOG D-385057:  MAIN DECK FLOORBEAM LOWER FLANGE DENT FS 939.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR FILLER, AND ANGLE IAW IPXA EO MD11-5310-33246-A.
